# SDR UALA2011081504291

- Difficulty date: August 13, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR ACCOMPLISHED: FRAME AT BS 1680 RH HAS SMALL CUT IN THE FWD. FACE OF FRAME JUST BELOW FLOORBEAM T-CAP.  MAJOR REPAIR ACCOMPLISHED: TRIMMED OUT DAMAGE AND FABRICATED A REPAIR ANGLE, STRAP, AND FILLER, AND INSTALLED PER REO G13883, REV. B.
